A family of integrable symplectic standard-like maps related to symmetric spaces

Yuri B. Suris

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We propose a family of symplectic standard-like maps, providing finite-difference approximations for all integrable nonlinear oscillators related to the classical series of symmetric spaces, introduced by Fordy et al. The Lax pair representations are found and the complete integrability is proved for all but the BDI maps. For the latter a large but incomplete set of integrals is found. For the AIII system also the r-matrix structure is presented.

Original languageEnglish
Pages (from-to)9-16
Number of pages8
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume192
Issue number1
DOIs
StatePublished - 29 Aug 1994
Externally publishedYes

Fingerprint

Dive into the research topics of 'A family of integrable symplectic standard-like maps related to symmetric spaces'. Together they form a unique fingerprint.

Cite this